CureZone   Log On   Join
Is this the Mirena Crash or something else?
 
happyfamily6 Views: 7,745
Published: 7 years ago
 
This is a reply to # 2,190,051

Is this the Mirena Crash or something else?


Having the Mirena caused a massive imbalance in my hormones for me and for many, many women on this forum - no doubt about it. Having it removed is the only way to try to correct this, but the removal is also upsetting to the hormones because that synthetic progestin is removed. If you look up the symptoms of "hormonal imbalance", I'm sure you can find everything you've listed in your post. Our hormones affect EVERYTHING. So, it's a matter of patiently waiting for the hormonal swings to even out over time. This is why things can get worse before getting better.

Some women have chosen to use the pill or bioidentical hormones to help with the transition. There are herbal supplements that can help. However, I found that everything I tried only made my symptoms worse, and I decided to go completely natural. Over time, I have improved quite a bit by doing nothing but taking care of myself and giving it time.

It can be so hard to be patient! Every period is another chance for things to rebalance, but some months are hard. It will get better. Hang in there!

Diana

 

 
Printer-friendly version of this page Email this message to a friend

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  curezone.com

4.422 sec, (1)